# SDR IPXA2018032927947

- Difficulty date: March 11, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 68,726 hours, 12,369 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A71141
- Condition: Cracked
- Location: Bs 1537
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, CENTER CARGO BAY LONGERON SPLICE 40L CRACKED AT BS 1537.  REMOVED AND REPLACED THE LONGERON SPLICE IAW DWG A5A7114, AND SRM 51-31-01 & 51-33-01.
